# SDR COMA0660690

- Difficulty date: December 6, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 19,378 hours, 16,565 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 289B
- Condition: Faulty
- Location: Rt Te Flap
- Part time: 19,378 hours, 16,565 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5227 - FLAP FAIL CAUTION MESSAGE GOING FROM 8 TO 20 DEGREES ON APPROACH, A/C LANDED SAFELY.  REMOVED AND REPLACED RIGHT BPSU.
